Journal Article

Guest editorial

Stuart Townley

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 1, pages 1-2
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.1.1
Guest editorial

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.